MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012535-40
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedural preparation of a 7x40mm absolute pro self-expanding stent (ses) that the stent struts were noted to be partially exposed and flowered, therefore the ses was replaced with another stent and the procedure was continued.There was no patient involvement nor clinical delay reported.The device was received and the return analysis revealed that the ses was returned with blood in the stent sheath, in the retracting sheath, in the inner member, and on the device.The account states that the absolute pro was not advanced nor connected to any device that was inside the anatomy.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported premature activation was able to be confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling while unpackaging the device/removal from the tray resulted in the noted kinked catheter tip and the noted kinked stent sheath causing the noted resistance felt removing the stylet and ultimately causing the distal sheath to slightly retract from the base of the tip and inadvertently prematurely activate/expose the stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22637146
Report Number2024168-2025-07821
Device Sequence Number8155584
Product Code NIO
UDI-Device Identifier08717648176067
UDI-Public(01)08717648176067(17)271130(10)4120961
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012535-40
Device Catalogue Number1012535-40
Device Lot Number4120961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown